Pseudospectral Method for the Damped Boussinesq Equation
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 889-901
S. M. Choo
Seoul National University
Abstract : Numerical approximations by pseudospectral method are obtained for the damped Boussinesq equation which is a modification of the good Boussinesq equation. The consistency and stability of the method are obtained using the extended Lax-Richtmyer equivalence theorem, which imply the convergence of the method. We obtain error estimates of $O(h^s+k^2)$ for a fully discrete pseudospectral method.
Keywords : damped Boussinesq equation, pseudospectral method, stability, consistency, extended Lax-Richtmyer equivalence theorem
MSC numbers : 65N12, 65N35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd